# SDR CALA9600740

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER CORRODED IN FORWARD CARGO PIT AT FS 720D, STRINGER 27L TO 24L.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND MM 51-20-15.
